# SDR SCNA20161101260

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 787 FRAME CRACKED AT BRACKET ATTACHMENT INBD FASTENER BETWEEN STRINGERS 8 AND 9L.  VERIFIED WITH HFEC AND MFEC. REPAIRED THE FRAME.
